# SDR REXA201100376

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD SIDE HAS SCREW MARKS FROM ACCESS PANEL HARDWARE AT LBL 18, LBL 27, RBL 18, RBL 27, AND RBL 36, WITH NONE DEEPER THAN 0.002".  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
